# SDR MASA2012061534887

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 17,350 hours, 14,319 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Adg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE HARNESS ASSEMBLY (POWER FEEDER CABLES) CONNECTING THE AIR DRIVEN GENERATOR (ADG).
